# SDR UPS02439576

- Difficulty date: September 9, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BLG W/W STA 1360 TO STA 1372 S33R OVERWING LONGERON UPPER BONDED SKIN FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT EXCEEDED SRM 53-30-01 FIG 1 LIMITS, SKIN REPAIR CARRIED OUT AS PER HX RS NR R53-41-34906 AND RA NR 747-53-20110.
